# SDR HNAA2022062900229

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 48,861 hours, 46,132 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  648     34-22  2613581  28JUN22  PHL  CLOSE
      DURING FLIGHT EICAS FAILING INTERMITTENTLY
FACT  28JUN22  22:09  PHL
             R&R #300 EICAS DISPLAY IAW AMM 34-22-01 OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME.
